Two days after inserting the ovule, I feel happy and the itching went away. I am used to the discharge and was fully aware it would show up. I went to the bathroom today and there's blood. It's light red and sticky (almost like a mucous). I've also had some cramping today. What's happening? Is this normal?
'Genitourinary side effects have included cramping, pain, and bleeding with the intravaginal use of miconazole.' Source: Drugs.com. These symptoms are possible with Monistat. Another possibility is that there might be sticky or mucoid vaginal secretions mixed with the blood, or even some leftover Monistat, though it's not likely the Monistat. It's normal to have these type vaginal secretions during the course of a complete menstrual cycle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2014 • 1 answer
Monistat-1 - I inserted the ovule from monistat 1 this morning. I've been on my feet almost all day?
Posted 11 Sep 2014 • 1 answer
Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?
Posted 24 Mar 2015 • 1 answer
I have been using monistat 3 ovule insert as directed and I'm still experiecing some symptoms still?
Posted 29 May 2016 • 0 answers
Posted 13 Jul 2016 • 0 answers